BibTeX record journals/tcs/ChepoiNV08

download as .bib file

@article{DBLP:journals/tcs/ChepoiNV08,
  author    = {Victor Chepoi and
               Karim Nouioua and
               Yann Vax{\`{e}}s},
  title     = {A rounding algorithm for approximating minimum Manhattan networks},
  journal   = {Theor. Comput. Sci.},
  volume    = {390},
  number    = {1},
  pages     = {56--69},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.10.013},
  doi       = {10.1016/j.tcs.2007.10.013},
  timestamp = {Thu, 31 Jan 2008 09:54:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/ChepoiNV08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}